MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL ROTATIONAL KNEE PROSTHESIS, MODULAR; FEMORAL SEGMENT, RIGHT, LARGE, TI6AL4V H 80, W 75

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL ROTATIONAL KNEE PROSTHESIS, MODULAR; FEMORAL SEGMENT, RIGHT, LARGE, TI6AL4V H 80, W 75
Model Number 15-2979/01
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Difficult or delayed positioning of femoral segment [customer].
 
Additional Manufacturer Narrative
New classification as recall class ii as per information of 30 june 2023 and therewith classified as reportable.In 2021 it was recorded and performed under recall class iii.

Brand Name
ENDO-MODEL ROTATIONAL KNEE PROSTHESIS, MODULAR
Common Device Name
FEMORAL SEGMENT, RIGHT, LARGE, TI6AL4V H 80, W 75
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17413428
Report Number3004371426-2023-00066
Device Sequence Number7182013
Product Code KRO
UDI-Device Identifier04026575328093
UDI-Public04026575328093
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number15-2979/01
Device Catalogue Number15-2979/01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2020
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight85 KG